# SDR USA2008F00019

- Difficulty date: July 24, 2008
- Submitted: August 6, 2008
- Operation: Air carrier
- Aircraft: N951UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000112
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PIT FLT 1557 EN ROUTE PIT TO CLT.  AT FL 290, RECEIVED EICAS MESSAGE "FWD CABIN DOOR OPEN"  PRESSURIZATION WAS NORMAL.  HOWEVER, ONLY PARTIAL GREEN DOOR LOCK INDICATION.  FOLLOWED QRH PROCEDURES AND RETURNED TO FIELD PIT.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE ACTION PENDING.  AIRCRAFT CURRENTLY ON MEL.  (A)
